Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How to decrease NE ? SLS

Posted by mav27 on January 4, 2009, at 23:26:48

In reply to Re: How to decrease NE ? mav27, posted by SLS on January 4, 2009, at 20:42:37

Cn't remember if i metioned it before or not but nortriptyline increased my anxiety and made me 'short tempered' as did bupropion. Both also decreased blood pressure.

> I know you said that you have tried a great many antidepressants. Did you try desipramine? If so, at what dosage? How did you react to it?
>
> I have this idea that you might profit from combining desipramine with clonidine. I haven't looked into it yet, and I don't know if there are any contraindications against using these drugs in combination. The only thing I can think of is orthostatic hypotension. My guess is that this might mitigate somewhat over time.
>
>
> - Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mav27 thread:871750
URL: http://www.dr-bob.org/babble/20090104/msgs/872311.html